This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.
To the Editor:—
The interesting case of "Chronic Arsenical Intoxication" which was shown by Dr. Allen L. Lorincz and Dr. Maria Medenica in the Chicago Dermatological Society, Oct. 8, 1961 (published in Arch. Derm. 85:555-57 [April] 1962) showed localized hyperkeratotic lesions on the palms and feet. The patient had received arsenic injections for syphilis some years before.In the discussion, Dr. John Haserick and Dr. Theodore Cornbleet stated that they had never seen hyperkeratosis after arsphenamine (Salvarsan) treatment for syphilis.In 1921 when I was at Jadassohn's clinic I published a paper: "Beitrag zur Klinik der Salvarsanexantheme" Ther. Halbmonatshefte 35:370-74, 1921) in which I described some cases of localized palmar- and plantar-hyperkeratosis after Salvarsan.
Kleeberg LS. CHRONIC ARSENICAL INTOXICATION. Arch Dermatol. 1962;86(3):267. doi:10.1001/archderm.1962.01590090009004
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: